Chronic Redness Whenever I Smile, Move My Face, Etc?
Posted 16 March 2012 - 03:09 PM
Posted 16 March 2012 - 11:36 PM
Are you using any product that could be drying your skin?
Edited by Highlight, 16 March 2012 - 11:43 PM.
Posted 18 March 2012 - 09:05 AM
Posted 23 March 2012 - 10:15 PM
Posted 02 May 2015 - 02:41 PM
I just finished accutane in September of last year and am experiencing the same thing. I know this post is a couple of years old but I would love to hear if the redness went away with time!
Posted 03 August 2015 - 03:34 AM
Posted 04 August 2015 - 02:00 PM
Suffer from the same thing, induced by accutane. Best thing I've found is to stop washing you face and use essential oils as topicals instead of BP and SA, as they're much gentler. I use lavender and peppermint oil but Ill be experimenting with Thyme soon, plus their loads others to try. Other than that I still suffer from chronic redness in my t-zone.
I heard that peppermint extract isn't a beneficial ingredient for your skin.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users